# SDR DALA1034949864

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 712
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LT MAIN WHEEL WELL, KEEL AREA BS 712 PREVIOUS FRAME REPAIR IS CRACKED.  REMOVED OLD REPAIR DOUBLER AND FABRICATED NEW DOUBLER.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-5.
